MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION
Model Number SU130-0323
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported the drain broke off inside the patient.On (b)(6) 2026, the patient had an initial surgery for nerve monitored l3-s1 hemilaminectomy, left fusion with navigation.On (b)(6) 2026, the patient was bought back to surgery for removal of retained drain that broke in the surgical lumbar region.Specimen was sent to the hospital lab.No further information was provided.
 
Additional Manufacturer Narrative
A non-conformance review was conducted for lot 1240157 and there were no non-conformances related to the reported event issued during the manufacturing of this lot.Visual inspection and pull test were conducted on the drains within this lot and met the established acceptance criteria.There was no device returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.A corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take actions, as applicable.

Brand Name
CARDINAL HEALTH JACKSON PRATT
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24654666
Report Number1423537-2026-00077
Device Sequence Number5726760
Product Code GBX
UDI-Device Identifier10192253022247
UDI-Public(01)10192253022247(17)290228(10)1240157
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0323
Device Catalogue NumberSU130-0323
Device Lot Number1240157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown